# SDR AALA200802566

- Difficulty date: September 19, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FORWARD GIRT BAR FITTING DOUBLER CRACKED AT STATION 1140.  AREA OF DISCREPANCY IS 3 INCHES BY 3 INCHES.  CRACK LENGTH IS .25 INCH.  INSTALLED DOUBLER FOR AFT SERVICE DOOR FORWARD GIRT BAR FITTING IN ACCORDANCE WITH AARD 53-20-00-16.
